# SDR ASOA200900791

- Difficulty date: July 8, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,096 hours, 23,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACKS FROM FS 364.00 TO FS 559.00+64 LBL 9 AND RBL 9 HAVE MINOR SURFACE CORROSION.
